# SDR SWAA2015102645322

- Difficulty date: October 10, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 67,847 hours, 54,978 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 6545231
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 1 FLAP TRACK AFT ATTACH FITTING, OTBD MOUNT BOLT HOLE CORRODED.  R & R FITTING IAW SRM & EA.
